# SDR SWAA2022022396070

- Difficulty date: October 17, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR; STA 917; RBL52; CREASE BEAM WEB; UPPER SURFACE; 2' AREA OF CORROSION; MRK'D. / REMOVED CORROSION IAW 737 SRM 51.10.02.G.0 AN VERIFIED WITH A 10X MAG GLASS. UT ACCOMPLISHED IAW 737 NDT PT 4. 51.00.00.P2 ORIG. .050' LOSS .009' REMAINING .041' ACCOMPLSIHED HFEC IAW 737 NDT PT 6; 51.00.00 P 23 NO CRACKS NOTED REMOVED MATERIAL .009 FOUND TO BE OUT OF LIMITS IAW 737 SRM 53.7.15.1A.1. RECEIVED AND VERIFIED NEW PART IAW BOEING DWG 147A8510: REV A. AND WORK ORDER 38351-2700-0001 LOCATED DRILLED IAW 737 SRM 51.40.05 INSTALLED IAW 737 SRM 51.40.02 AND BOEING DWG. 147A8501 REV A APPLIED CIC IAW 737. AMM 51.21.91.620-802 REMOVED AND CLEANED EWIS IAW 737 AMM 20.60.02-100-801
